Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/155772
Title: New inequalities of Simpson’s type for differentiable functions via generalized convex function
Authors: Shan E. Farooq
Khurram Shabir
Shahid Qaisar
Farooq Ahmad
O. A. Almatroud
Keywords: Science::Mathematics
Issue Date: 2021
Source: Shan E. Farooq, Khurram Shabir, Shahid Qaisar, Farooq Ahmad & O. A. Almatroud (2021). New inequalities of Simpson’s type for differentiable functions via generalized convex function. Comptes Rendus Mathématique, 359(2), 137-147. https://dx.doi.org/10.5802/crmath.152
Journal: Comptes Rendus Mathématique
Abstract: This article presents some new inequalities of Simpson’s type for differentiable functions by using (α,m)-convexity. Some results for concavity are also obtained. These new estimates improve on the previously known ones. Some applications for special means of real numbers are also provided.
URI: https://hdl.handle.net/10356/155772
ISSN: 1631-073X
DOI: 10.5802/crmath.152
Rights: © 2021 Académie des sciences, Paris and the authors. Some rights reserved. This article is licensed under the Creative Commons Attribution 4.0 International License. http://creativecommons.org/licenses/by/4.0/.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:MAE Journal Articles

Files in This Item:
File Description SizeFormat 
CRMATH_2021__359_2_137_0.pdf410.15 kBAdobe PDFView/Open

Page view(s)

21
Updated on May 25, 2022

Download(s)

3
Updated on May 25, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.